Approximation Properties of Systems of Periodic Wavelets on the Cantor Group

Результат исследований: Научные публикации в периодических изданияхстатья

Выдержка

We construct systems of periodic dyadic wavelets and study approximation properties of such systems by using the notion of a multiresolution analysis. We prove a Jackson type inequality for the spaces constituting the multiresolution analysis and obtain a periodic analogue of the Strang–Fix condition.

Язык оригиналаанглийский
Страницы (с-по)642-648
ЖурналJournal of Mathematical Sciences (United States)
Том244
Номер выпуска4
Ранняя дата в режиме онлайн18 дек 2019
DOI
СостояниеОпубликовано - янв 2020

Отпечаток

Multiresolution analysis
Multiresolution Analysis
Cantor
Approximation Property
Wavelets
Analogue

Предметные области Scopus

  • Математика (все)
  • Прикладная математика
  • Анализ

Цитировать

@article{7f025942df26459fa670f309dc7341d7,
title = "Approximation Properties of Systems of Periodic Wavelets on the Cantor Group",
abstract = "We construct systems of periodic dyadic wavelets and study approximation properties of such systems by using the notion of a multiresolution analysis. We prove a Jackson type inequality for the spaces constituting the multiresolution analysis and obtain a periodic analogue of the Strang–Fix condition.",
author = "Lebedeva, {E. A.}",
note = "Lebedeva, E.A. J Math Sci (2020) 244: 642. https://doi.org/10.1007/s10958-019-04638-7",
year = "2020",
month = "1",
doi = "10.1007/s10958-019-04638-7",
language = "English",
volume = "244",
pages = "642--648",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "4",

}

Approximation Properties of Systems of Periodic Wavelets on the Cantor Group. / Lebedeva, E. A.

В: Journal of Mathematical Sciences (United States), Том 244, № 4, 01.2020, стр. 642-648.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Approximation Properties of Systems of Periodic Wavelets on the Cantor Group

AU - Lebedeva, E. A.

N1 - Lebedeva, E.A. J Math Sci (2020) 244: 642. https://doi.org/10.1007/s10958-019-04638-7

PY - 2020/1

Y1 - 2020/1

N2 - We construct systems of periodic dyadic wavelets and study approximation properties of such systems by using the notion of a multiresolution analysis. We prove a Jackson type inequality for the spaces constituting the multiresolution analysis and obtain a periodic analogue of the Strang–Fix condition.

AB - We construct systems of periodic dyadic wavelets and study approximation properties of such systems by using the notion of a multiresolution analysis. We prove a Jackson type inequality for the spaces constituting the multiresolution analysis and obtain a periodic analogue of the Strang–Fix condition.

UR - http://www.scopus.com/inward/record.url?scp=85077026344&partnerID=8YFLogxK

U2 - 10.1007/s10958-019-04638-7

DO - 10.1007/s10958-019-04638-7

M3 - Article

AN - SCOPUS:85077026344

VL - 244

SP - 642

EP - 648

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 4

ER -